# SDR A6WA200540022

- Difficulty date: January 22, 2005
- Submitted: February 22, 2005
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 4,933 hours, 5,154 cycles
- Engine: Ge CF343B1
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Failed
- Location: Apu Bay
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU FAILED AND SHUTDOWN ON TAKEOFF ROLL AND ROTATION.  TRIED TO RELIGHT ON DESCENT, RAN APPROXIMATELY 3 MINUTES AND SHUTDOWN.  STRONG FUEL SMELL PRESENT IN CABIN.  PERFORMED APU OPS CHECK IAW AMM.  INSPECTED AND FOUND NO EVIDENCE OF FUEL LEAK.  NO FAULTS ON ECU.  OK FOR CONTINUED SERVICE. (K)
